# SDR WRLADRC0172

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON AFT LOWER FAIRING, LEFT UPPER FORWARD CORNER CRACKED.  TRIMMED AND DOUBLER REPAIR CARRIED OUT AS PER EN 559-97.  (M)
